| Model Number |
V185040S |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model v185040s.Pta balloon dilatation catheter allegedly experienced material rupture.This report was received from a single source.This event did involve patient with no reported patient injury.Age, weight, and gender were not provided for the patient.
Event or Problem Description
Additional Manufacturer Narrative
Changed to: h10: the reported malfunction was reassessed for reportability and determined to be no longer reportable.H10: g4 h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.